Contraceptives are a hot topic among women because of their benefits, such as evened-out period cycles, lesser cramps, and of course, no more paranoia over a minor delay in dates. They are also in conversation because of the side effects women are susceptible to experiencing, mainly in their sex lives.
So, if you’re on the pill or any kind of hormonal contraceptives and have noted a decline in your interest or sex drive, it may not be just mood swings. Today, Mojocare takes a better look into the side effects of contraceptives on sex and what can be done about it. Get complete guidance from Mojocare expert team instead of looking for gupt rog doctor near me
Side-Effects of Birth Control on Sex
Oral contraceptives and other means of birth control use a hormonal method to prevent unplanned pregnancies. Sometimes contraceptives are also used to regularize haywire period cycles due to hormonal imbalance, PCOS or dysmenorrhea. Contraceptives affect every woman differently, but sometimes are linked to showing side-effects on their sex lives.
Some of the common side-effects include:
- Decreased sexual desire: It can be noted where you feel disinterested when your partner initiates intimacy or avoid initiating sex yourself.
- Problems with arousal: Constant challenges to achieve a state of arousal such as vaginal dryness is another side-effect that can lead to pain during sex.
- Fewer or less intense orgasms: Facing difficulties to reach an orgasm, fewer orgasms or having less intense orgasms that fizzle out can leave you frustrated.
Why Does This Happen?
It’s suggested that sexual problems are faced due to the hormones in birth control pills interfering with your testosterone production. It is considered to be male sex hormone, but testosterone is vital for women’s sexual function as well!
Conclusions of research to know is reduced testosterone is to blame for a lowered libido in women is to blame. There are various kinds of contraceptives ranging between.hormone composition to the method of consuming or insertion. Side-effects of such contraceptives are observed in some and not all women, which is why there are guarantees of them being 99.9 to 99.7 percent safe.
What Can Be Done About This?
Do such side-effects mean you stop using contraceptives for better sex? Not at all! What you can do to remedy such slide effects is speak to your gynecologist and switch your pills for another method to experiment which works best. In the meantime, you can spice up your sex life with the tips given below:
- Use lubrication to deal with vaginal dryness.
- Prolong foreplay and bonding with your partner; prolong intercourse till you feel stimulated enough.
- Experiment with sex toys for extra stimulation and intense orgasms.
The most important aspect is establishing an understanding between yourself and your partner, so don’t hesitate to talk to them and tell them what you need to make sex more pleasurable! Above all, don’t forget to use condoms, because they minimize the risk of STIs and unwanted pregnancies further. We hope you found this blog helpful; you can read our blogs to know how to bring more fire into your sex life and gain more insights into intimacy!